# SDR 2020F00258

- Difficulty date: May 5, 2020
- Submitted: May 5, 2020
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 01104436
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF PUMP MOTOR ASSY PN 60-755100-5, SN 011044436 (EX-BR430022615) TO THE AIRCRAFT, GMF STAFF FOUND OUT THAT POSITION OF THE GUIDE IS UPSIDE DOWN (WRONG POSITION)BY GENERAL MRO AEROSPACE INC., FAA REPAIR STATION APPROVAL NO:19GR994Y.
